[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Steroid Shot causes Weight Gain?

I too received a cortisone shot last Monday. My doctor advised that the BGs 
would be up for 3 to 5 days. I took extra Humalog. I was normal on Saturday.
I did notice the scale increase, and I have been dieting for an upcoming 
tropical vacation in 2 weeks. How depressing!!!!.
Today my weight has dropped, so it must be temporary.

In a message dated 3/19/01 10:45:23 AM, email @ redacted writes:

>Hi Everyone,
>I have a quick question about a steroid shot that I received on Friday.
> I
>wondering if the whole thing has been worth it or not.  I have had such
>trouble with my bg's being very high and feeling sick.
>Does steroid injections cause you to gain a little weight?  I am just
>wondering because here I am trying to lose weight and have gained about
>Just a coincedence?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml